MedElevator Войти в исследования
← Поиск публикаций
Cardio-oncology (London, England) · 2026

Nedaplatin induced QT prolongation with polymorphic ventricular tachyarrhythmia: clinical experience and review of literature.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Li Jie, Ye Sheng, Chen Jiming, Ye Min, Yao Fengjuan, Huang Huiling

Аннотация

BACKGROUND: Nedaplatin (NDP), a cisplatin derivative, is widely employed in the treatment of solid tumours. Commonly reported adverse effects include hypersensitivity, myelosuppression and nephrotoxicity. To date, QT-interval prolongation and polymorphic ventricular tachyarrhythmia have not been attributed to NDP. A 41-year-old Asian woman was referred to our institution with abdominal pain, diarrhoea and vomiting. Percutaneous biopsy confirmed a diagnosis of high-grade serous carcinoma with widespread metastatic dissemination. She sequentially received a PD-1 inhibitor, paclitaxel and NDP. Twenty minutes after NDP infusion commenced she developed abdominal pain, palpitations, nausea and hypotension (68/39 mmHg). ECG disclosed marked QT prolongation, polymorphic ventricular tachycardia and Mobitz type I second-degree atrioventricular block. Advanced life-support measures were instituted immediately. Following withdrawal of the implicated agent and substitution with carboplatin, she remained asymptomatic during 48 h of monitoring. CONCLUSION: We report the case of marked QT-interval prolongation and polymorphic ventricular tachycardia temporally related to NDP administration. Clinicians should therefore monitor the electrocardiogram closely during NDP therapy, particularly in patients receiving polypharmacy.